Doctors Lounge - Nephrology AnswersBack to Nephrology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/09/2017.
Forum Name: Miscellaneous Nephrology Topics
|kinko - Sat Aug 14, 2004 10:18 am||
I was diagnosed with a low potassium level about 2 weeks ago, and ever since, I have been eating a bannana, 2 dozen baby carrots, and a few glasses of orange juice every day to keep my potassium level from dropping. However, yesterday, I felt a tingling sensation throughout my limbs and felt occasional palpitations, despite consuming 3 bannanas, 2 dozen baby carrots, and a few glasses of orange juice . I have noticed that I have to urinate more frequently. Last week, my blood potassium level was at a 3.9. Does this indicate that my potassium level is dropping again? What should I do?
|Dr. Yasser Mokhtar - Tue Aug 17, 2004 11:04 pm||
Potassium level of 3.9 is a good level.
Doctors like to see a potassium level of 4 in patients who have organic heart disease with history of arrhythmias.
Yours is at a good level, you can continue to consume bananas and citrous fruits as sources of potassium.
Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.
Yasser Mokhtar, M.D
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.